Dynamic Boundary Conditions for Hamilton-Jacobi Equations

Elliott, CM|, Goto, S and Giga, Y (2003) Dynamic Boundary Conditions for Hamilton-Jacobi Equations. SIAM Journal on Mathematical Analysis, 34 (4). pp. 861-881. ISSN 0036-1410

Full text not available from this repository.
Item Type: Article
Keywords: Hamilton--Jacobi equation; dynamic boundary condition; viscosity solution
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 16 Mar 2007
Last Modified: 30 Nov 2012 16:50
URI: http://sro.sussex.ac.uk/id/eprint/893
Google Scholar:3 Citations
📧 Request an update